About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 580185, 11 pages
Research Article

Global Attractivity of a Periodic Delayed -Species Model of Facultative Mutualism

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 13 November 2012; Accepted 20 January 2013

Academic Editor: Beatrice Paternoster

Copyright © 2013 Ahmadjan Muhammadhaji and Zhidong Teng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Tursuneli Niyaz, and Ahmadjan Muhammadhaji, “Positive Periodic Solutions of Cooperative Systems with Delays and Feedback Controls,” International Journal of Differential Equations, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Ahmadjan Muhammadhaji, Zhidong Teng, and Mehbuba Rehim, “Dynamical Behavior for a Class of Delayed Competitive–Mutualism Systems,” Differential Equations and Dynamical Systems, 2014. View at Publisher · View at Google Scholar
  • Kun Yang, Xiangdong Xie, and Fengde Chen, “Global Stability of a Discrete Mutualism Model,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Kun Yang, Zhanshuai Miao, Fengde Chen, and Xiangdong Xie, “Influence of single feedback control variable on an autonomous Holling-II type cooperative system,” Journal of Mathematical Analysis and Applications, 2015. View at Publisher · View at Google Scholar